# SDR RAIA201311240003

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 28,761 hours, 25,294 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL DURING CLIMBOUT AND RETURN FROM FLIGHT.  MAINTENANCE INSPECTED AND SECURED LOOSE CONNECTOR AT RT MLG, OPS CHECK GOOD.
